Lower semicontinuity of variational integrals on elliptic complexes

Volume 204 / 2011

Anna Verde Studia Mathematica 204 (2011), 283-294 MSC: Primary 49N60; Secondary 49N99. DOI: 10.4064/sm204-3-7


We prove a lower semicontinuity result for variational integrals associated with a given first order elliptic complex, extending, in this general setting, a well known result in the case $ {\cal D}^{\prime}(\mathbb R^n,\mathbb R) \xrightarrow {\nabla} {\cal D}^{\prime}(\mathbb R^n,\mathbb R^n) \xrightarrow {\rm curl} {\cal D^{\prime}}(\mathbb R^n,\mathbb R^{n\times n}). $


  • Anna VerdeDipartimento di Matematica
    Università degli Studi di Napoli
    “Federico II”
    via Cintia
    80126 Napoli, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image